Please use this identifier to cite or link to this item: http://dx.doi.org/10.14279/depositonce-6493
Main Title: Isothermic submanifolds of symmetric R-spaces
Author(s): Burstall, Francis E.
Donaldson, Neil M.
Pedit, Franz
Pinkall, Ulrich
Type: Article
Language Code: en
Abstract: We extend the classical theory of isothermic surfaces in conformal 3-space, due to Bour, Christo¤el, Darboux, Bianchi and others, to the more general context of submanifolds of symmetric R-spaces with essentially no loss of integrable structure.
URI: https://depositonce.tu-berlin.de//handle/11303/7218
http://dx.doi.org/10.14279/depositonce-6493
Issue Date: 2011
Date Available: 29-Nov-2017
DDC Class: 510 Mathematik
Usage rights: Terms of German Copyright Law
Journal Title: Journal für die reine und angewandte Mathematik (Crelles Journal)
Publisher: De Gruyter
Publisher Place: Berlin [u.a.]
Volume: 2011
Issue: 660
Publisher DOI: 10.1515/crelle.2011.075
Page Start: 191
Page End: 243
EISSN: 1435-5345
ISSN: 0075-4102
Notes: Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFG geförderten) Allianz- bzw. Nationallizenz frei zugänglich.
This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively.
Appears in Collections:Fachgebiet Geometrie und Visualisierung » Publications

Files in This Item:
File Description SizeFormat 
crelle.2011.075.pdf479.57 kBAdobe PDFThumbnail
View/Open


Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.